# SDR SWAA062656

- Difficulty date: July 25, 2006
- Submitted: July 26, 2006
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 34,178 hours, 28,397 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 65C30462
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING IB FORE FLAP CORRODED AT IB SHAFT.    REMOVED AND REPLACED FORE FLAP IAW MM.
